MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-56-user had an inaccurate reference: lab results: the end user is comparing results obtained from trividias's bgm system to the results from the laboratory.Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 89-120mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 2/28/2020 and open vial date is approximately 2 months ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1:125mg/dl 2/12 11:53am fasting, result 2:144mg/dl 2/9 9:34am fasting, result 3:126mg/dl 2/2 1:00pm not sure, result 4:163mg/dl 2/7 12:49pm fasting, result 5:178mg/dl 2/6 12:13pm fasting, customer called about meter giving a high blood results he is comparing the results and dr is comparing the results when the blood was taken and ran at the lab of 103mg/dl fasting and his meter read 30 minutes later was 144mg/dl.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7325282
Report Number1000113657-2018-00288
Device Sequence Number1605274
Product Code NBW
UDI-Device Identifier00021292008932
UDI-Public(01)00021292008932(17)190331(10)RT5004
Combination Product (Y/N)N
Initial Reporter StateLA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2018
Initial Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1